# SDR 9711959942

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECITON, FOUND SEVERAL EMERGENCY LIGHTS THAT WOULD NOT TEST.  REPLACED ALL BATTERY PACKS AT DOOR EXIT SIGNS AND CABIN OVERHEAD.  OPERATIONAL CHECK NORMAL.
